VOCÊ ESTÁ AQUI
  • / Cadernos de Matemática - Volume 4 - Número 1
VOLTAR
 

Cadernos de Matemática - Volume 4 - Número 1

 

Artigo

Página

 

Jorge Perez, V. H. & Saia, M. J.
Euler Obstruction, polar multiplicities and equisingularity of map germs in  

 

1

 

Fernandes, A. & Soares, H.
Bilipschitz triviality of polynomial maps

 

17

 

Carbinatto, M. C. & Rybakowski, K. P.
Morse decompositions in the absence of uniqueness, II

 

27

 

Gutierrez, C.; Oliveira, R.D.S. & Teixeira, M.A.
Positive quadratic differential forms: topological equivalence through Newton Polyhedra

 

63

 

Guíñez, V. & Gutierrez, C. Rank-1
Codimension one Singularities of Positive Quadratic Differential Forms

 

87

 

Bruschi, S. M. & Carvalho, A. N.
Upper semicontinuity of attractors for the discretization of strongly damped wave equations

 

115

 

Carvalho, A. N. & Primo, M. R. T.
Spatial Homogeneity in Parabolic Problems With Nonlinear Boundary Conditions

 

133

 

Menegato, V. A. & Oliveira, C. P.
Annihilating Properties of Complex Spherical Convolution Operators

157

 

Menegato, V. A. & Oliveira, C. P.
Orthogonal bases for spaces of complex spherical harmonics

 

173

 

Alves, C. O. & Soares, S. H. M.
On the Location and Profile of Spike-Layer Nodal Solutions to Nonlinear Schrödinger Equations

 

191

 

Santos, R. N. A. & M. Ruas, M. A. S.
Real Milnor Fibrations and  (C) -Regularity 

 

207

 

Federson, M. & Táboas, P.
Topological dynamics of retarded functional differential equations

 

219

 

 



UNIVERSIDADE DE SÃO PAULO
INSTITUTO DE CIÊNCIAS MATEMÁTICAS E DE COMPUTAÇÃO - USP

Avenida Trabalhador São-carlense, 400 - Centro
CEP: 13566-590 - São Carlos - SP

Latitude: -22.0055948
Longitude: -47.8933842

VER NO MAPA ACESSE O PORTAL

TELEFONE

55 (16) 3373-9700

FAX

55 (16) 3373-8888

POLÍTICA DE PRIVACIDADE

MAPA DO SITE
  • LOGOFF
    Usuário:


    Nível:
  • ÁREA RESTRITA
Loading